Back to Ask the Diabetes Team Ask the Diabetes Team

From Web TV:

My 14 year old son has high blood sugars after school. His blood sugar levels are 250 to 400. He won't take his lunchtime Humalog shot.


My guess is that this young man does not want to risk embarrassment at school. Many kids are reluctant to be "different" from their peers, especially at age 14! I would speak to your son's endocrinologist about revamping his insulin regime so that lunchtime shots are eliminated. The physicians I have worked with attempt to avoid shots at school altogether.


Original posting 1 Jun 1998
Posted to Hyperglycemia and DKA and Social Issues: School and Daycare


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.